Hair Loss And Multivitamins For Men Related?

Men experience hair loss condition for various reasons. Stress and high levels of physical activity can also cause hair loss in men. For some men it is due to hereditary factors such as baldness that they start to lose hair and a few others may lose hair due to health problems. However, in recent studies, multivitamins was associated with hair loss.

Sometimes taking some multivitamins can cause hair loss as excess minerals in the body can cause this disease. Multivitamins usually is a combination of rich vitamins and minerals. If the body does not lack the amount of minerals, then the body is unable to digest the minerals and vitamins that are excessive, it leads to other problems such as kidney stones and even hair loss.
If you have taken multivitamins for men and experience a sudden hair loss you may have to talk to your doctor about changing the multivitamin for better health. Multivitamins usually prescribed by a doctor only when there is a shortage. For example, if you have a calcium deficiency, your doctor will advise you calcium tablets. Similarly, other vitamin deficiencies can be diagnosed through tests and symptoms.

Several studies now strongly suggest that one should take a multivitamin only if they have to. Supplying the body with vitamins and minerals that are not needed can cause additional problems and may even cause cancer sometimes.

Protected by Copyscape Duplicate Content Detection Tool
Copyright Cyber Corner Talk


You can leave a response, or trackback from your own site.

Leave a Reply

Widgetised area

This is a widgetised area. To fill it with 'stuff', use the Footer Left widget

Best of Cyber Corner Talk

The best of Cyber Corner Talk - the most commented posts.

This is a widgetised area. To fill it with 'stuff', use the Footer Center widget

Widgetised area

This is a widgetised area. To fill it with 'stuff', use the Footer Right widget